# SDR DALA2016091406622

- Difficulty date: September 13, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 43,749 hours, 29,440 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Catwalk
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATWALK HARD TO EXTEND.  ADJUSTED IAW MM.
